Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for diabetic retinopathy

Premium Questions

Dr. Dadapeer K MD

My mother is having visibility problem in the left eye, when we checked they told some hard exudes are identified and getting back vision is a problem because of this. Is there any treatment available for the exudes. View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. N. K. Misra MD

told by an ophthalmologist that I have diabetic retinopathy . I am supposed to be having some form ... with this. I am on medication for cholesterol , blood pressure and depression ( related to... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr. Ratnesh Pandey MD

My father 62 years diabetic has CRVO most likely diabetic retinopathy . Has taken may injections of Avastin and Zaltrap still the swelling in the eyes has not gone and vision is deteriorating. please ... View answer

Answered by : Dr. Ratnesh Pandey ( Homeopath)
Dr. Elona Xhardo MD

I'm a 38yr-old guy living in Iowa. I've had diabetes for eight years. I didn't take good care ... dilation. He said there was no evidence of retinopathy or macular edema . He said my eyes were fine ... View answer

Answered by : Dr. Elona Xhardo ( Endocrinologist)
Dr. Dadapeer K MD

my uncle lost his eyesight because of blood sugar. Doctors said due to laser operation he has a defect in his eye retina but sight effects are still well. is that possible to change his retina if yes where should he have... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)

Public Forum Discussions

Dr. Ashok Kumar Dash MD

, Kolata – 700 034 Case History: Patient is having Type-II Diabetes Melates since last 20 yrs. He has Diabetic Retinopathy from 2005 & also having High Blood Pressure since 2002. In the year 2010 June... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Ashok Kumar Dash MD

Hello doctor, I have recently been diagnosed with diabetes. I am curious to know about Diabetic retinopathy. ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr.  Het Ram Bishnoi MD

respected sir. My father has been a diabetic patient for almost 15 years. right now he has been diagnosed diabetic retinopathy and microalbuminuria. He is on insulin therapy and has been prescribed ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Ayusmati Thakur MD

My mother is a diabetic patient for more than 10 years. Now doctors have said that she s having diabetic retinopathy n suggested her to do laser treatment. If she undergoes that treatment ... View answer

Answered by : Dr. Ayusmati Thakur ( Internal Medicine Specialist)
Dr. Matt Wachsman MD

never find a direct link between SMOKING marijuana and diabetic retinopathy. Could cannabis really ...I am an 18 year old type on diabetic and have had diabetes for six years now. I never too... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)

Mobile Questions and Answers

Dr.  Diptanshu Das MD

You might be developing diabetic retinopathy. Get your eyes checked. Please reply with thanks.

Dr.    Mohammed Taher Ali MD

Hi! Ole Will you please elaborate what MX3 stands for? Is it a drug of abuse or drug used for some therapeutic purpose. Reply with thanks

Dr.  Aarti Abraham MD

There is no such medication.